Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 460, NWS Tulsa, OK

October 22, 20174 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Oct 22, 2017, 12:04 AM CDT for 4 counties in Oklahoma. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 22, 2017, 12:04 AM CDT (05:04 UTC)
Expired
Oct 22, 2017, 12:45 AM CDT
In force
41 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Haskell County, OK, Latimer County, OK, Pittsburg County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 137 km from the middle of the area, began a volume at 05:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 21, 7:24 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 5.1 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2017-10-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1764 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2017-10-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1764 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
974 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
1.9
Supercell composite
10.8

Open this sounding in Storm Lab

The text

As transmitted.

453 
WUUS54 KTSA 220504
SVRTSA
OKC061-077-121-127-220545-
/O.NEW.KTSA.SV.W.0460.171022T0504Z-171022T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1204 AM CDT SUN OCT 22 2017

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southwestern Haskell County in southeastern Oklahoma...
  Northwestern Pushmataha County in southeastern Oklahoma...
  Western Latimer County in southeastern Oklahoma...
  Eastern Pittsburg County in southeastern Oklahoma...

* Until 1245 AM CDT

* At 1204 AM CDT, severe thunderstorms were located along a line
  extending from 3 miles southwest of Kinta to 2 miles west of
  Moyers, moving east at 25 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations in or near the path include...
  Wilburton...                      Clayton...
  Hartshorne...                     Quinton...
  Alderson...                       Kinta...
  Snow...                           Higgins...
  Tuskahoma...                      Stanley...
  Clayton Lake State Park...        Damon...
  Blocker...                        Yanush...
  Robbers Cave State Park...        Moyers...
  Kosoma...                         Dunbar...
  Arrowhead State Park...           Haileyville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 200 AM CDT for southeastern
Oklahoma.

LAT...LON 3432 9578 3451 9575 3451 9567 3459 9567
      3460 9574 3515 9565 3516 9515 3430 9534
TIME...MOT...LOC 0504Z 282DEG 20KT 3508 9528 3433 9569 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
678 
WWUS54 KTSA 220523
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1223 AM CDT SUN OCT 22 2017

OKC061-077-121-127-220545-
/O.CON.KTSA.SV.W.0460.000000T0000Z-171022T0545Z/
Haskell OK-Pushmataha OK-Latimer OK-Pittsburg OK-
1223 AM CDT SUN OCT 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SOUTHWESTERN HASKELL...CENTRAL PUSHMATAHA...WESTERN LATIMER AND
SOUTHEASTERN PITTSBURG COUNTIES...

At 1222 AM CDT, severe thunderstorms were located along a line
extending from near Kinta to 4 miles east of Kosoma, moving east at
30 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations in or near the path include...
Wilburton...                      Clayton...
Quinton...                        Kinta...
Clayton Lake State Park...        Damon...
Snow...                           Higgins...
Yanush...                         Robbers Cave State Park...
Stanley...                        Moyers...
Kosoma...                         Dunbar...
Eubanks...                        Sardis...
Gowen...                          Panola...
Finley...                         Lewisville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 200 AM CDT for southeastern
Oklahoma.

LAT...LON 3432 9568 3442 9562 3467 9554 3480 9550
      3498 9548 3515 9546 3515 9516 3430 9535
TIME...MOT...LOC 0522Z 276DEG 40KT 3511 9522 3437 9553 

HAIL...<.75IN
WIND...60MPH
 
$$
188 
WWUS54 KTSA 220537
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1237 AM CDT SUN OCT 22 2017

OKC061-077-121-127-220546-
/O.EXP.KTSA.SV.W.0460.000000T0000Z-171022T0545Z/
Haskell OK-Pushmataha OK-Latimer OK-Pittsburg OK-
1237 AM CDT SUN OCT 22 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HASKELL...CENTRAL
PUSHMATAHA...WESTERN LATIMER AND SOUTHEASTERN PITTSBURG COUNTIES WILL
EXPIRE AT 1245 AM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty winds
and heavy rain are still possible with these thunderstorms.

A tornado watch remains in effect until 200 AM CDT for southeastern
Oklahoma.

LAT...LON 3432 9568 3442 9562 3467 9554 3480 9550
      3498 9548 3515 9546 3515 9516 3430 9535
TIME...MOT...LOC 0536Z 278DEG 19KT 3512 9518 3438 9549 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 21, 9:36 PM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, Oct 21, 9:36 PM CDT, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
936 PM CDT Sat Oct 21 2017

.DISCUSSION...

The event is underway across northeast OK this evening. The cold
front extended from near KC down into northeast OK, just to the
north and west of Tulsa, and then down into south central OK at 9
PM. The line of storms which developed late into the afternoon and
evening from southwest into north central OK will now begin to
move more quickly to the southeast for the remainder of the night
in tandem with the cold front. Damaging winds will be the primary
threat, but a few reports of large hail and an isolated tornado or
two is possible. The tornado threat will be heavily dependant on
whether storms can keep up with the surging front. Any echoes that
can develop right on and move in tandem with the front will pose
the better tornadic risk. The line of storms should exit western
Arkansas in the 3 to 5 am time frame. The forecast has been
updated to adjust thunder probs both behind the convective line
and later on tonight into Sunday morning.

Lacy

&&

.PREV DISCUSSION... /Issued 641 PM CDT Sat Oct 21 2017/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Cold front extended from Topeka to Weatherford this evening.
Strong to severe thunderstorms will affect all terminals within
the next few hours. Best potential for severe gusts will be with
initial line, affecting KBVO/KTUL/KRVS before midnight. A
prolonged period of rain may reduce visibility and ceilings for
several hours. Wind threat will diminish as cold front eventually
undercuts the convective line.

SHORT TERM...08
AVIATION...06

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   52  74  46  76 / 100   0   0   0
FSM   58  72  45  78 / 100  40   0   0
MLC   54  72  45  79 / 100  10   0   0
BVO   50  74  39  76 / 100   0   0   0
FYV   54  64  40  72 / 100  30   0   0
BYV   55  65  43  73 / 100  40   0   0
MKO   53  71  45  77 / 100  10   0   0
MIO   52  69  43  74 / 100  10   0   0
F10   53  72  46  78 / 100   0   0   0
HHW   58  74  46  80 / 100  20   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

LONG TERM....30
Hazardous weather outlook, Oct 21, 5:17 PM CDT, 6 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
517 PM CDT Sat Oct 21 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-221045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
517 PM CDT Sat Oct 21 2017

...Severe Thunderstorms Expected to Sweep Through Tonight...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...All of eastern Oklahoma and northwest Arkansas.
	ONSET...After 7pm...ending by 3am in Carroll and Madison Counties.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...All of eastern Oklahoma and northwest Arkansas.
	ONSET...After 7pm...end by 3am in Carroll and Madison Counties.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Eastern Oklahoma...with a lesser threat in northwest Arkansas.
	ONSET...After 7pm.

RIVER FLOOD.
	RISK...Elevated.
	AREA...Northeast Oklahoma.
	ONSET...Ongoing.

DISCUSSION...
Thunderstorms will increase and spread across eastern Oklahoma and
northwest Arkansas this evening.  While a few storms could develop
ahead of the cold front, especially in the terrain of southeast
Oklahoma and northwest Arkansas, the main round of severe is expected
with storms developing a near a cold front moving in from the northwest.
Initial individual storm cell development to the west will transition to
a line of storms this evening that will sweep through the entire area.
While some potential for hail exits, especially earlier in the evening,
the main risk will be damaging wind and the potential for areas of rotation
to form within the line.  Because of this rotation potential, there is
some tornado threat anywhere along the line.  Scattered areas of strong
winds are also expected within the line.  Gusts of 60 to 70 mph are
expected in the most intense storms.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Thunderstorm Potential.
MONDAY...No Hazards.
TUESDAY...High Wind Potential.
WEDNESDAY...No Hazards.
THURSDAY...Thunderstorm Potential.
FRIDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Thunderstorms will be ending from west to east later tonight
and early on Sunday morning.  Another front late next week is
expected to bring more thunderstorm chances on Thursday and Friday.
Rainfall tonight is expected to drive some creeks and rivers up
in northeast Oklahoma over the next couple of days.  A Flood
Warning is currently up for the Neosho River at Commerce, OK.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Emergency managers will need to activate their spotter networks tonight.
The evolution of circulations in squall lines can be very quick with
few visual clues for spotters and limited warning opportunities.  Spotters
should exercise caution and not attempt to intercept areas of rotation
where visibility is low.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Oct 21, 11:18 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1118 PM CDT SAT OCT 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1116 PM     HAIL             WAGONER                 35.96N 95.37W
10/21/2017  E1.00 INCH       WAGONER            OK   TRAINED SPOTTER

&&

JDS
Special weather statement, Oct 21, 11:27 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1127 PM CDT SAT OCT 21 2017

ARZ001-010-019-OKZ063-068>070-072-220515-
Benton AR-Washington AR-Crawford AR-Adair OK-Muskogee OK-Sequoyah OK-
Cherokee OK-Delaware OK-
1127 PM CDT SAT OCT 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR BENTON...NORTHWESTERN CRAWFORD...
WESTERN WASHINGTON...SOUTHEASTERN DELAWARE...NORTHERN SEQUOYAH...
ADAIR...CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES UNTIL 1215 AM
CDT...

At 1126 PM CDT, strong thunderstorms were located along a line
extending from 3 miles northeast of South West City to 4 miles north
of Keefeton. Movement was east at 25 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Fayetteville...                   Springdale...
Rogers...                         Muskogee...
Bentonville...                    Tahlequah...
Siloam Springs...                 Stilwell...
Cedarville...                     Natural Dam...
Bella Vista...                    Lowell...
Farmington...                     Pea Ridge...
Prairie Grove...                  Fort Gibson...
Gentry...                         Tontitown...
Bethel Heights...                 Gravette...

This includes Interstate 49 between mile markers 61 and 84, and
between mile markers 86 and 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 200 AM CDT for northeastern
and east central Oklahoma.

LAT...LON 3650 9462 3650 9403 3554 9437 3561 9545
      3652 9463 3652 9462
TIME...MOT...LOC 0426Z 272DEG 23KT 3654 9456 3566 9532
Special weather statement, Oct 21, 11:30 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1130 PM CDT SAT OCT 21 2017

ARZ019-OKZ049-070>076-220515-
Crawford AR-Haskell OK-Pittsburg OK-Muskogee OK-Latimer OK-
Sequoyah OK-Pushmataha OK-Le Flore OK-McIntosh OK-
1130 PM CDT SAT OCT 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CRAWFORD...
HASKELL...PUSHMATAHA...EAST CENTRAL MCINTOSH...SEQUOYAH...LATIMER...
CENTRAL LE FLORE...EASTERN PITTSBURG AND SOUTHEASTERN MUSKOGEE
COUNTIES UNTIL 1215 AM CDT...

At 1129 PM CDT, strong thunderstorms were located along a line
extending from near Braggs to 8 miles southwest of Daisy. Movement
was east at 45 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Sallisaw...                       Poteau...
Wilburton...                      Stigler...
Clayton...                        Muldrow...
Roland...                         Spiro...
Hartshorne...                     Arkoma...
Warner...                         Vian...
Panama...                         Talihina...
Wister...                         Quinton...
Gore...                           Porum...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 2.
 Interstate 40 in Oklahoma between mile markers 273 and 328.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 200 AM CDT for southeastern
and east central Oklahoma.

LAT...LON 3443 9578 3451 9578 3451 9567 3459 9567
      3460 9582 3560 9529 3553 9434 3545 9439
      3545 9441 3537 9443 3450 9491 3450 9505
      3425 9505
TIME...MOT...LOC 0429Z 265DEG 56KT 3567 9516 3443 9581
Local storm report, Oct 21, 11:38 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1138 PM CDT SAT OCT 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 PM     HAIL             TAHLEQUAH               35.92N 94.97W
10/21/2017  E0.75 INCH       CHEROKEE           OK   AMATEUR RADIO

&&

JDS
Local storm report, Oct 21, 11:56 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1156 PM CDT SAT OCT 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1153 PM     TSTM WND GST     LAKE TENKILLER STATE PA 35.61N 95.03W
10/21/2017  E60 MPH          SEQUOYAH           OK   EMERGENCY MNGR

&&

JDS
Special weather statement, Oct 21, 11:56 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1156 PM CDT SAT OCT 21 2017

OKZ049-053-220545-
Choctaw OK-Pushmataha OK-
1156 PM CDT SAT OCT 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUSHMATAHA AND
CENTRAL CHOCTAW COUNTIES UNTIL 1245 AM CDT...

At 1155 PM CDT, strong thunderstorms were located along a line
extending from 7 miles south of Daisy to 11 miles south of Boswell.
Movement was east at 20 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Hugo...                           Antlers...
Rattan...                         Soper...
Kent...                           Goodland...
Messer...                         Moyers...
Kosoma...                         Kellond...
Hugo Lake State Park...           Grant...
Ord...                            Fallon...
Apple...                          Speer...
Dela...                           Unger...
Finley...                         Gay...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 200 AM CDT for southeastern
Oklahoma.

LAT...LON 3387 9546 3389 9546 3387 9551 3389 9551
      3388 9554 3393 9556 3394 9560 3391 9564
      3391 9567 3388 9570 3390 9574 3389 9576
      3389 9585 3416 9581 3416 9578 3435 9578
      3442 9577 3431 9533 3387 9542
TIME...MOT...LOC 0455Z 268DEG 12KT 3443 9573 3386 9587

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 21, 7:36 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee39 min
Oct 21, 8:13 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee, Washington47 min
Oct 21, 9:09 PM CDTSpecial Weather StatementTSANowata, Tulsa, Washington36 min
Oct 21, 9:26 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers, Washington34 min
Oct 21, 9:41 PM CDTSpecial Weather StatementTSACreek, Rogers, Tulsa34 min
Oct 21, 9:53 PM CDTSpecial Weather StatementTSAMayes, Okmulgee, Rogers, Tulsa, Wagoner37 min
Oct 21, 10:05 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee25 min
Oct 21, 10:11 PM CDTAreal Flood AdvisoryTSACreek, Osage, Rogers, Tulsa, Wagoner2 hr
Oct 21, 10:28 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee47 min
Oct 21, 10:42 PM CDTSpecial Weather StatementTSAMcIntosh, Pittsburg48 min
Oct 21, 10:47 PM CDTSpecial Weather StatementTSAWagoner43 min
Oct 21, 11:27 PM CDTSpecial Weather StatementTSAAdair, Cherokee, Muskogee48 min
Oct 21, 11:30 PM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore, Pushmataha, Sequoyah45 min
Oct 21, 11:33 PM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Wagoner117 min
Oct 21, 11:56 PM CDTSpecial Weather StatementTSAChoctaw49 min
Oct 22, 12:16 AM CDTSpecial Weather StatementTSASequoyah44 min
Oct 22, 12:41 AM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah34 min
Oct 22, 12:46 AM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah29 min
Oct 22, 12:53 AM CDTSpecial Weather StatementTSALeFlore52 min
Oct 22, 1:08 AM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah37 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.